# SDR SWAA2021092003460

- Difficulty date: August 3, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N7832A
- Make and model: Boeing 737-79P
- Aircraft serial: 30657
- Aircraft time: 52,700 hours, 33,462 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Elongated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED T/E LOWER ACCESS PANEL # 551GB I/B SUPPORT STRUTS BOTH BOTTOM ATTACHMENTS HAVE ELONGATED HOLES O/B FLAP TRACK # 3 FWD MKD DOTS ; / [01] REMOVED AND REPLACED TURNBUCK I/B FIX T\E ZT LEFT WING LOWER ACCESS PANEL 551 GB AS PER SRM 51-40-02 -0-OG; [02] ALSO INSTALL SAFETY WIRE AS PER AMM 20-10-44-400-801; [03] VERIFIED STEP 1 & 2
